Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Regularity and decay of 3D incompressible MHD equations with nonlinear damping terms

Tom 139 / 2015

Zhuan Ye Colloquium Mathematicum 139 (2015), 185-203 MSC: 35Q35, 35B35, 35B65, 76D03. DOI: 10.4064/cm139-2-3

Streszczenie

We prove the existence and uniqueness of global strong solutions to the Cauchy problem for 3D incompressible MHD equations with nonlinear damping terms. Moreover, the preliminary $L^{2}$ decay for weak solutions is also established.

Autorzy

  • Zhuan YeSchool of Mathematical Sciences
    Beijing Normal University
    Laboratory of Mathematics and Complex Systems
    Ministry of Education
    Beijing 100875, People's Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek